# SDR HALA2014040500044

- Difficulty date: April 5, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,667 hours, 33,770 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2721200355
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, RT HYD QTY INDICATOR ILLUMINATED.  FOLLOWED QRH.  NOTED QTY ON RT TO 0.48.  HYD TUBE ASSY ON LT ANTI SKID SHUTTLE VALVE DAMAGED.  FLEX LINE INSTALLED.
